does lexapro make you loos your labito ?
Use of Lexapro, like all selective serotonin reuptake inhibitors (SSRIs), is known to cause certain sexual side effects. These "Lexapro sexual side effects" may include:
A decreased sex drive; Ejaculation problems; Impotence (also known as erectile dysfunction or ED); Decreased sexual satisfaction; Orgasm problems; A prolonged and painful erection (priapism).
For more information, please do talk to the doc/pharmacist who prescribed the med, take care, be well & safe.
Unfortunately many of the antidepressants can have this adverse effect, I have heard some say Wellbutrin is not as offensive in causing this as some, what I think is that you should try this and if you do notice thiis effect (having a problem with this causing labito problems then discuss this with your prescribing doctor who may have some suggestions, I wasn't on this long, long enough for me to tell you that this caused problems probably no more than 2 months, then was able to switch to a shorter acting drug called xanax,
for a short period of time, usually these meds are used for a longer period of time. I wish you the very best of luck, I hope I have been able to help in some way, please free to ask further questions should they arise. Best wishes,
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 2 answers
Posted 1 Apr 2012 • 5 answers
Posted 21 Jun 2013 • 4 answers
My doc just raised my lexapro from 10 to 15 mgs as I had no relief from major depression or anxiety?
Posted 5 Jul 2013 • 1 answer
Posted 28 Dec 2014 • 5 answers